# SDR SWAA052329

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 5,978 hours, 3,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP COVER LOOSE AT ROW 12 ABC.  SECURED COVER PER MM.
